Print ISSN:-2394-2789

Online ISSN:-2394-2797

CODEN : IJPCN9

Current Issue

Year 2020

Volume: 7 , Issue: 1

Article Access statistics

Viewed: 319

Emailed: 0

PDF Downloaded: 119

International Journal of Pharmaceutical Chemistry and Analysis


L-Thyroxine induced maculopapular rash: A case report


Full Text PDF Share on Facebook Share on Twitter


Case Report

Author Details : Shatavisa Mukherjee*, Shambo Samrat Samajdar, Ajanta Sarkar, Amit K Ghosh

Volume : 6, Issue : 3, Year : 2019

Article Page : 85-87


Suggest article by email

Abstract

Levothyroxine sodium (LT4) is a thyroid hormone prescribed as supplemental therapy in congenital and acquired hypothyroidism. This pathology is common in general population with an incidence of 4.1/1000 per year in women and 0.6/1000 per year in men. Though widely used, few cases of levothyroxine allergy are reported. Here we report a case of 44 year old male, who following two months of treatment initiation with L thyroxine 75 mcg, he manifested with hypersensitivity reactions progressing in form of maculopapular rash.

Keywords: Levothyroxine Sodium, Maculopapular Rash, Cutaneous Adverse Drug Reaction, Drug Sensitivity Testing.

Doi : 10.18231/j.ijpca.2019.016

How to cite : Mukherjee S, Samajdar S S, Sarkar A, Ghosh A K, L-Thyroxine induced maculopapular rash: A case report. Int J Pharm Chem Anal 2019;6(3):85-87

Copyright © 2019 by author(s) and Int J Pharm Chem Anal. This is an Open Access article distributed under the terms of the Creative Commons Attribution License (CC-BY-NC 4.0) (creativecommons.org)